Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Slight discomfort in testicles, have low libido, sharp bend in penis when flaccid. Taking medicines for gonorrhea, chlamydia. Help?

recently i started to get a slight discomfort pain(nothing too bad) in my testicles normally its the right testicle but sometimes the left one. This happens about once or more a day, i went to see my doctor and my urine showed it was not epididymitis , and im on antibiotics for gonorrhea and clamidia. But my main concern is that i have 0 libido and it feels like it takes forever for blood to get to it. And also i noticed a sharp bent in my penis to left while flaccid recently which i m worried about because it was never like that.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Sexologist 's  Response
Dear korzine, U not given proper history why you are taking antibiotics for Gonorrhea, etc. with urine report is is difficult to diagnose epididymitis. had you confirmed diagnosis for the infection , pain is mostly due to infection and renal stones , hence to confirm you have to get done ultrasound of scrotum and abdomen, . curvature to left in flaccid state is normal nothing to worry.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor